Alert archive / Colorado / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 142, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jun 27, 2007, 5:51 PM MDT for Custer County, Pueblo County, Colorado. It was in force for 84 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 27, 2007, 5:51 PM MDT (23:51 UTC)
- Expired
- Jun 27, 2007, 7:15 PM MDT
- In force
- 84 min
- Issued by
- NWS Pueblo, CO
- Area
- Counties, with a storm outline in the text
Counties Custer County, CO, Pueblo County, CO
The radar
The Pueblo radar (KPUX), 98 km from the middle of the area, began a volume at 23:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 27, 6:55 PM MDT | HAIL 0.75 | 11 Nne Rye, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 27, 4:08 PM MDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 11.9 hours before the alert went out and 261 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 878 J/kg
- Mixed-layer CIN
- -272 J/kg
- Mixed-layer LCL
- 829 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 16 m²/s²
- 0-3 km storm-relative helicity
- 35 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS55 KPUB 272351
SVRPUB
COC027-101-280115-
/O.NEW.KPUB.SV.W.0142.070627T2351Z-070628T0115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
551 PM MDT WED JUN 27 2007
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN CUSTER COUNTY IN SOUTHEAST COLORADO...
WEST CENTRAL PUEBLO COUNTY IN SOUTHEAST COLORADO...
* UNTIL 715 PM MDT...
* AT 549 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS
IN EXCESS OF 60 MPH. THIS STORM WAS CENTERED 3 MILES WEST OF SAN
ISABEL...OR 32 MILES SOUTHWEST OF PUEBLO...AND WAS MOVING TOWARD
THE SOUTHEAST AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
SAN ISABEL.
RYE.
OPEN COUNTRY SOUTHEAST OF ROSITA.
IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.
LAT...LON 3825 10553 3821 10553 3800 10531 3801 10516
3787 10500 3788 10477 3826 10478
$$5 follow-up statements
000
WWUS55 KPUB 280014
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
613 PM MDT WED JUN 27 2007
COC027-101-280115-
/O.CON.KPUB.SV.W.0142.000000T0000Z-070628T0115Z/
CUSTER CO-PUEBLO CO-
613 PM MDT WED JUN 27 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM MDT
FOR WEST CENTRAL PUEBLO AND EASTERN CUSTER COUNTIES...
AT 610 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS CENTERED NEAR
WETMORE...OR 30 MILES WEST OF PUEBLO...AND WAS MOVING TOWARD THE EAST
AT 15 MPH. ANOTHER SEVERE THUNDERSTORM WAS LOCATED 3 MILES
SOUTHEAST OF SAN ISABEL...WHICH WAS ALSO MOVING TO THE EAST AT 15
MPH.
LOCATIONS IMPACTED INCLUDE...
WETMORE.
SAN ISABEL.
BEULAH.
RYE.
WOODLAND ACRES.
COLORADO CITY.
AT 610 PM...THE PUBLIC REPORTED PENNY SIZE HAIL AT SAN ISABEL.
IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT
WEDNESDAY EVENING FOR SOUTHEASTERN COLORADO.
LAT...LON 3825 10531 3807 10528 3801 10516 3787 10500
3788 10477 3826 10478
$$000
WWUS55 KPUB 280035
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
633 PM MDT WED JUN 27 2007
COC027-101-280115-
/O.CON.KPUB.SV.W.0142.000000T0000Z-070628T0115Z/
CUSTER CO-PUEBLO CO-
633 PM MDT WED JUN 27 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM MDT
FOR WEST CENTRAL PUEBLO AND NORTHEASTERN CUSTER COUNTIES...
AT 631 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS CENTERED 8 MILES
EAST OF WETMORE...OR 18 MILES WEST OF PUEBLO...AND WAS MOVING TOWARD
THE EAST AT 15 MPH. ANOTHER SEVERE THUNDERSTORM WAS DEVELOPING
AROUND 5 MILES EAST OF WESTCLIFFE.
LOCATIONS IMPACTED INCLUDE...
BEULAH.
COLORADO CITY
OPEN COUNTRY OF NORTHEASTERN CUSTER AND WEST CENTRAL PUEBLO
COUNTIES.
IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT
WEDNESDAY EVENING FOR SOUTHEASTERN COLORADO.
LAT...LON 3825 10540 3807 10540 3801 10516 3787 10500
3788 10477 3826 10478
$$000
WWUS55 KPUB 280043
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
642 PM MDT WED JUN 27 2007
COC027-101-280115-
/O.CON.KPUB.SV.W.0142.000000T0000Z-070628T0115Z/
CUSTER CO-PUEBLO CO-
642 PM MDT WED JUN 27 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM MDT
FOR WEST CENTRAL PUEBLO AND NORTHEASTERN CUSTER COUNTIES...
AT 639 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS CENTERED NEAR
BEULAH...OR 24 MILES SOUTHWEST OF PUEBLO...AND WAS MOVING TOWARD THE
EAST AT 10 MPH.
LOCATIONS IMPACTED INCLUDE...
RYE.
WOODLAND ACRES.
COLORADO CITY
PUEBLO RESERVOIR
OPEN COUNTRY OF WEST CENTRAL PUEBLO COUNTY.
IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT
WEDNESDAY EVENING FOR SOUTHEASTERN COLORADO.
LAT...LON 3825 10540 3807 10540 3801 10516 3787 10500
3789 10470 3826 10472
$$000 WWUS55 KPUB 280106 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 706 PM MDT WED JUN 27 2007 COC027-280116- /O.CAN.KPUB.SV.W.0142.000000T0000Z-070628T0115Z/ CUSTER CO- 706 PM MDT WED JUN 27 2007 ...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR CUSTER COUNTY... HAZARDOUS LIGHTNING MAY STILL BE IN THE AREA. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT WEDNESDAY EVENING FOR SOUTHEASTERN COLORADO. LAT...LON 3826 10472 3825 10491 3787 10500 3789 10470 $$ COC101-280115- /O.CON.KPUB.SV.W.0142.000000T0000Z-070628T0115Z/ PUEBLO CO- 706 PM MDT WED JUN 27 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM MDT FOR WEST CENTRAL PUEBLO COUNTY... AT 705 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS CENTERED 14 MILES NORTHEAST OF COLORADO CITY...OR 12 MILES SOUTHWEST OF PUEBLO...AND WAS MOVING TOWARD THE EAST AT 20 MPH. AT 655 PM...A NATIONAL WEATHER SERVICE SPOTTER SAW PENNY SIZE HAIL IN BEULAH. IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST PROTECTION. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT WEDNESDAY EVENING FOR SOUTHEASTERN COLORADO. LAT...LON 3826 10472 3825 10491 3787 10500 3789 10470 $$
000 WWUS55 KPUB 280116 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 716 PM MDT WED JUN 27 2007 COC101-280126- /O.EXP.KPUB.SV.W.0142.000000T0000Z-070628T0115Z/ PUEBLO CO- 716 PM MDT WED JUN 27 2007 ...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL PUEBLO COUNTY EXPIRES AT 715 PM MDT... THE THUNDERSTORM MOVED OUT OF THE WARNED AREA. A SEVERE THUNDERSTORM WARNING CONTINUES FOR EASTERN PUEBLO COUNTY UNTIL 830 PM. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT WEDNESDAY EVENING FOR SOUTHEASTERN COLORADO. LAT...LON 3826 10472 3825 10491 3787 10500 3789 10470 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 3:03 PM MDT, 2 hours 48 minutes earlier.
Area forecast discussion, Jun 27, 3:03 PM MDT, 2 hours 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 303 PM MDT WED JUN 27 2007 .SHORT TERM... (TONIGHT AND THURSDAY) CURRENTLY...THUNDERSTORMS RATHER SLOW TO DEVELOP TODAY COMPARED TO YESTERDAY...AS BAND OF CIRRUS WRAPPING AROUND THE UPPER LOW IN OKLAHOMA AND PATCHY STRATUS ON THE PLAINS EARLIER THIS MORNING HAVE SLOWED SURFACE HEATING OVER THE EASTERN HALF OF THE AREA. LAPS DATA AT 20Z SUGGESTS SOME MINOR CIN (LESS THAN 50 J/KG) REMAINS OVER THE EASTERN MOUNTAINS AND PLAINS...WITH CAPES OF 1500 TO 2500 J/KG AVAILABLE FOR CONVECTION ONCE IT DEVELOPS. WEST OF THE SANGRES...STORMS HAVE ALREADY DEVELOPED AS OF 20Z...WITH ACTIVITY EXPECTED TO INCREASE IN INTENSITY AND COVERAGE AS IT REACHES THE EASTERN MOUNTAINS AND I-25 CORRIDOR LATER THIS AFTERNOON. WHILE CAPES AND 0-6 KM SHEAR ARE LESS THAN YESTERDAY...STILL ENOUGH INSTABILITY OVER THE EAST TO DEVELOP DEEP UPDRAFTS WITH HAIL UP TO PING PONG BALL SIZE IN THE STRONGEST STORMS. STILL A WAITING GAME TO SEE IF WELL HAVE A WATCH AGAIN TODAY...THOUGH SLIGHT RISK IN SWODY1 IS CERTAINLY JUSTIFIED OVER MUCH OF THE EAST. STILL WATCHING THE ARKANSAS RIVER AT LA JUNTA...WHERE LATEST STAGE HAS CREPT UP ABOVE 11 FEET EARLY THIS AFTERNOON. LATEST FORECAST CREST IS 11.7 FEET EARLY THIS EVENING...AND WITH SIGNIFICANT FLOODING OCCURRING AT 12 FEET...SITUATION WILL BE CLOSELY MONITORED THE NEXT SEVERAL HOURS. TONIGHT...DIDNT MAKE TOO MANY CHANGES TO ONGOING FORECAST...THOUGH DID TRIM BACK POPS OVER THE FAR EAST ALONG THE KANSAS BORDER...WHERE SUBSIDENCE AROUND THE OKLAHOMA UPPER LOW AND MORE NORTHERLY WINDS ALOFT WILL TEND TO KEEP STORMS FROM MAKING MUCH EASTWARD PROGRESS. WILL LIKELY SEE SOME POCKETS OF HEAVY RAIN ONCE AGAIN...THOUGH FOCUS WOULD APPEAR TO BE SOUTH AND WEST OF THE LOWER ARKANSAS VALLEY...WHERE THE HEAVIEST RAIN FELL LAST NIGHT. GIVEN LACK OF UPPER SUPPORT...SUSPECT MOST STORMS TO END BY MIDNIGHT...THOUGH KEPT SOME LOW POPS ALONG THE NM BORDER AFTER 06Z...AS NORTHERLY FLOW COULD REGENERATE SOME ACTIVITY OVER THE SOUTHERN SANGRES AND RATON MESA. THURSDAY...GENERALLY IDEA OF SLIGHTLY WARMER AND DRIER CONDITIONS LOOKS REASONABLE...THOUGH WITH NO MAJOR PUSH OF DRY AIR INTO THE AREA...THE USUAL CROP OF AFTERNOON AND EVENING CONVECTION WILL DEVELOP OVER THE MOUNTAINS. UPPER LEVEL FLOW IS EVEN MORE NORTHERLY THAN WEDNESDAY...WHICH SHOULD LIMIT THE EASTWARD EXTENT OF CONVECTION TO AROUND I-25. MAX TEMPS SLOWLY CREEP UPWARD...THOUGH MOST AREAS SHOULD ENJOY ONE LAST DAY OF SLIGHTLY BELOW NORMAL TEMPS BEFORE THE HEAT REAPPEARS. --PETERSEN .LONG TERM... (THURSDAY NIGHT THROUGH WEDNESDAY) ...HOT WEATHER ON THE WAY... MAIN FORECAST QUESTION FOR THE EXTENDED IS HOW HOT IT WILL GET FOR THE FIRST FEW DAYS OF JULY. LATEST DGEX AND GFS ARE IN BETTER ACCORD IN BRINGING THE UPPER RIDGE AXIS ALMOST DIRECTLY OVER CENTRAL COLORADO. IN RESPONSE...THE 12Z GFS MOS GUIDANCE PROGS A STRING OF 100+ DEGREE DAYS FOR KPUB BEGINNING THIS WEEKEND AND LASTING THROUGH THE 4TH OF JULY...INCLUDING A PEAK OF 104 DEGREES ON MONDAY. SUNDAY AND MONDAY CERTAINLY LOOK LIKE THE HOTTEST DAYS. ECMWF IS ALSO ON BOARD WITH THE EXPECTED HEAT WAVE. THIS IS A SLIGHT DEPARTURE FROM EARLIER RUNS THAT HAD THE RIDGE SLIGHTLY FURTHER WEST...SO HAVE NOT COMPLETELY BOUGHT OFF ON THE IDEA OF RECORD HEAT...BUT DID RAISE TEMPS ANOTHER DEGREE OR TWO FOR THE PERIOD IN QUESTION. LOOKS LIKE A PRETTY SAFE BET FOR TEMPS AT OR NEAR 100 DEGREES FOR THE ARK VALLEY EARLY NEXT WEEK. A PATTERN CHANGE MAY BE IN STORE FOR THE 4TH OF JULY...WHEN THE GFS PROGS A COLD FRONT SWEEPING ACROSS SE CO AS THE RIDGE SHIFTS WWD. VERY DRY AIR ASSOCIATED WITH THE RIDGE...AND AS HAS BEEN NOTED THIS WILL RESULT IN CRITICALLY DRY FUELS FOR OUR FIRE DISTRICT. ROSE && .AVIATION... MOUNTAIN CONVECTION WILL STRENGTHEN AND INCREASE IN COVERAGE AS IT MOVES INTO THE I-25 CORRIDOR AFTER 21Z. WOULD EXPECT BRIEF PERIODS OF MVFR AT KCOS BETWEEN 21Z AND 01Z...AND AT KPUB BETWEEN 22Z AND 02Z. ISOLATED SEVERE STORMS WITH HAIL UP TO PING BALL SIZE ARE POSSIBLE ALONG THE I-25 CORRIDOR THROUGH 03Z...WITH ACTIVITY DIMINISHING BY 06Z. FARTHER WEST...STORMS OVER THE SAN JUAN MOUNTAINS WILL MOVE ACROSS THE SAN LUIS VALLEY THROUGH 02Z THIS EVENING...THOUGH CIGS AND VIS SHOULD REMAIN VFR. GUSTY WINDS TO 40 KNOTS ARE POSSIBLE IN AND NEAR KALS WITH THESE STORMS...ALONG WITH BRIEF RAINFALL AND SOME VERY SMALL HAIL. PATCHY STRATUS MAY REFORM EAST OF I-25 AGAIN AFTER 06Z...AND WILL LIKELY ADD SOME MVFR CIGS TO THE KCOS TAF FOR THE 10Z-15Z TIME FRAME. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && 10/44
Hazardous weather outlook, Jun 27, 6:21 AM MDT, 11 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 621 AM MDT WED JUN 27 2007 COZ058>089-093>099-281300- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 621 AM MDT WED JUN 27 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER THE WESTERN 2/3RDS OF SOUTHEAST COLORADO...ESPECIALLY FROM THIS AFTERNOON INTO TONIGHT. A FEW OF THESE THUNDERSTORMS ARE EXPECTED TO BECOME SEVERE AND WILL BE CAPABLE OF PRODUCING WIND GUSTS AROUND 60 MPH...HAIL UP TO THE SIZE OF QUARTERS...DEADLY LIGHTNING AND PERIODS OF INTENSE RAINFALL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE WILL BE THE POTENTIAL FOR THUNDERSTORMS...WITH THE THREAT OF HAIL...GUSTY WINDS...LOCALLY HEAVY RAIN...AND CLOUD TO GROUND LIGHTNING...OVER THE MOUNTAINS AND ALONG THE INTERSTATE 25 CORRIDOR THURSDAY AND FRIDAY. ADDITIONAL CHANCES FOR THUNDERSTORMS WILL OCCUR MONDAY AND TUESDAY WITH A LOW PROBABILITY OF THUNDERSTORMS... MAINLY OVER THE MOUNTAINS... WITH THE MAIN THREAT BEING LOCALLY GUSTY WINDS AND A FEW CLOUD TO GROUND LIGHTNING STRIKES. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL POSSIBLE TODAY AND TONIGHT...ESPECIALLY FROM THE EASTERN SAN LUIS VALLEY INTO THE I-25 CORRIDOR.
In the hours before
Local storm report, Jun 27, 1:23 PM MDT, 4 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PUEBLO CO
123 PM MDT WED JUN 27 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0822 PM HAIL N LAMAR 38.08N 102.61W
06/26/2007 M0.88 INCH PROWERS CO TRAINED SPOTTER
CORRECTED LATITUDE AND LONGITUDE.
&&
PGWLocal storm report, Jun 27, 3:47 PM MDT, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
347 PM MDT WED JUN 27 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM TORNADO 3 NW WOODLAND PARK 39.03N 105.09W
06/27/2007 TELLER CO PARK/FOREST SRVC
&&
PGWThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 6:12 PM MDT | Tornado Warning | PUB | Otero | 35 min |
| Jun 26, 6:15 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Bent | 60 min |
| Jun 26, 6:21 PM MDT | Severe Thunderstorm Warning | PUB | Crowley | 39 min |
| Jun 26, 6:44 PM MDT | Flash Flood Warning | PUB | Bent, Crowley, Otero, Pueblo | 3 hr |
| Jun 26, 6:46 PM MDT | Severe Thunderstorm Warning | PUB | Prowers | 59 min |
| Jun 26, 6:53 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 67 min |
| Jun 26, 6:59 PM MDT | Tornado Warning | PUB | Prowers | 21 min |
| Jun 26, 7:00 PM MDT | Severe Thunderstorm Warning | PUB | Crowley | 40 min |
| Jun 26, 7:07 PM MDT | Severe Thunderstorm Warning | PUB | Bent | 64 min |
| Jun 26, 7:27 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 65 min |
| Jun 26, 8:01 PM MDT | Severe Thunderstorm Warning | PUB | Prowers | 57 min |
| Jun 26, 8:02 PM MDT | Flash Flood Warning | PUB | Bent, Prowers | 3 hr |
| Jun 27, 3:22 PM MDT | Severe Thunderstorm Warning | PUB | Teller | 23 min |
| Jun 27, 3:26 PM MDT | Tornado Warning | PUB | Teller | 34 min |
| Jun 27, 3:52 PM MDT | Tornado Warning | PUB | Teller | 33 min |
| Jun 27, 4:19 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 56 min |
| Jun 27, 4:26 PM MDT | Severe Thunderstorm Warning | PUB | Chaffee, Fremont | 94 min |
| Jun 27, 4:38 PM MDT | Tornado Warning | PUB | El Paso | 37 min |
| Jun 27, 5:11 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 64 min |
| Jun 27, 5:31 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 59 min |
| Jun 27, 5:31 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 49 min |
| Jun 27, 5:41 PM MDT | Severe Thunderstorm Warning | PUB | Fremont | 56 min |
| Jun 27, 5:59 PM MDT | Severe Thunderstorm Warning | PUB | Fremont | 28 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.